Pacific Journal of Mathematics

Asymptotic relations between systems of differential equations.

Choy-tak Taam

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 373-388.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044136

Mathematical Reviews number (MathSciNet)
MR0080214

Zentralblatt MATH identifier
0072.09401

Subjects
Primary: 34.0X

Citation

Taam, Choy-tak. Asymptotic relations between systems of differential equations. Pacific J. Math. 6 (1956), no. 2, 373--388. https://projecteuclid.org/euclid.pjm/1103044136


Export citation

References

  • [1] A. Wintner, Asymptotic equilibria, Amer. J. Math., S (1946), 125-132.
  • [2] N. Levinson, The asymptotic behavior of a st/stew of linear differentialequations, Amer. J. Math., 68 (1946), 1-6.
  • [3] H. Weyl, Comment on the preceding paper, Amer. J. Math., 68 (1946), 7-12.
  • [4] E. C. Titchmarsh, The theory of functions,Oxford, 1944.
  • [5] E. J. McShane, Integration, Princeton, 1947.
  • [6] G. D. Birkhoff and R. E. Langer, The boundary problems a?ul developments associated with a system of ordinary differentialequations of first order, Proc. Amer. cad. Arts and Sciences, 58 (1923), 49-128.